MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION WELCH ALLYN DIAGNOSTIC CARDIOLOGY SUITE; SPIROMETER, DIAGNOSTIC

BAXTER HEALTHCARE CORPORATION WELCH ALLYN DIAGNOSTIC CARDIOLOGY SUITE; SPIROMETER, DIAGNOSTIC
Model Number 901128
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
A customer contacted technical service to report that the diagnostic cardiology suite had incorrect patient information pulled in when taking exam through veradigm/allscripts.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
WELCH ALLYN DIAGNOSTIC CARDIOLOGY SUITE
Common Device Name
SPIROMETER, DIAGNOSTIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN CARDIO PRODUCTS, MILWAUKEE
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25250016
Report Number1316463-2026-00303
Device Sequence Number10547722
Product Code BZG
UDI-Device Identifier00732094325386
UDI-Public(01)00732094325386
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901128
Device Catalogue NumberDCSS-CXX
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown